# SDR YENA20130906196

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 18,169 hours, 10,873 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 06053067
- Condition: Failed
- Location: Cockpit
- Part time: 2,030 hours, 1,322 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT MFD INOPERATIVE, CO PILOT SMELLED SMOKE. CREW PULLED CIRCUIT BREAKER. R & R PILOT MFD IAW AMM 34-61-62. OPS CHECKED OK.
